Journal of Jishou University(Natural Sciences Edition) ›› 2021, Vol. 42 ›› Issue (6): 1-3.DOI: 10.13438/j.cnki.jdzk.2021.06.001

• Mathematics •     Next Articles

Criterion on Convergence Invariance Based on λ-Multiplier

XING Zhiyong, CAI Junjuan, HUANG Li   

  1. (1. School of Public Education, Xiamen Ocean Vocational College, Xiamen 361100, Fujian China;2. College of Applied Science, Taiyuan University of Science and Technology, Taiyuan 030024, Shanxi China)
  • Online:2021-11-25 Published:2022-01-21

Abstract: The properties of space are studied through studying the properties of functions in functional analysis space, especially in locally convex space. In the topological vector space, the nature of X  is inferred through studying the properties of X′. The invariance of λ-multiplier convergence is proved by means of logical proof and logical disproof.

Key words: space theory, dual invariance, full invariance, λ-multiplier convergence

WeChat e-book chaoxing Mobile QQ